Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 69, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Oct 27, 2021, 4:03 PM CDT. It took effect at Oct 29, 2021, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2021, 4:03 PM CDT (21:03 UTC)
- In effect from
- Oct 29, 2021, 1:00 AM CDT
- Expired
- Oct 28, 2021, 2:06 AM CDT
- In force
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
764 WHUS74 KCRP 272103 CCA MWWCRP URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Corpus Christi TX 403 PM CDT Wed Oct 27 2021 GMZ255-275-280500- /O.EXT.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/ /O.UPG.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/ /O.NEW.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/ /O.NEW.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 403 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 knots with gusts up to 45 knots expected. For the first Small Craft Advisory, northwest winds 25 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. For the second Small Craft Advisory, northwest winds 25 to 30 knots with gusts up to 40 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ250-270-280500- /O.EXT.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/ /O.NEW.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/ /O.NEW.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 403 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 knots with gusts up to 40 knots expected. For the first Small Craft Advisory, northwest winds 20 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. For the second Small Craft Advisory, north winds 25 to 30 knots with gusts up to 40 knots expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-280500- /O.COR.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 403 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
2 follow-up statements
695 WHUS74 KCRP 280431 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1131 PM CDT Wed Oct 27 2021 GMZ250-255-270-275-281245- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/ /O.CON.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/ /O.CON.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1131 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 knots with gusts up to 45 knots expected. For the first Small Craft Advisory, northwest winds 25 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. For the second Small Craft Advisory, northwest winds 25 to 30 knots with gusts up to 40 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-281245- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1131 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LS
408 WHUS74 KCRP 280706 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 206 AM CDT Thu Oct 28 2021 GMZ250-255-270-275-281515- /O.EXT.KCRP.GL.W.0005.000000T0000Z-211029T1000Z/ /O.CAN.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/ /O.NEW.KCRP.SC.Y.0070.211029T1000Z-211029T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 206 AM CDT Thu Oct 28 2021 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Gale Warning, northwest winds 20 to 30 knots with gusts up to 45 knots and seas 5 to 8 feet. For the Small Craft Advisory, northwest winds 20 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, until 5 AM CDT Friday. For the Small Craft Advisory, from 5 AM to 7 AM CDT Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-281515- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 206 AM CDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Northwest winds around 20 knots with gusts up to 35 knots and rough waters. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 1:46 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 27, 1:46 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
146 PM CDT Wed Oct 27 2021
.AVIATION...
VFR conditions are expected during the TAF period. Moderate to
strong generally northwest wind expected this afternoon/early
evening, transition to weak to moderate early tonight, then
finally weak generally north wind late tonight. LLWS conditions
may occur this evening, and during the 06-14z Thursday period.
&&
.PREV DISCUSSION... /Issued 552 AM CDT Wed Oct 27 2021/
AVIATION...
Convection from the cold front has reached our northwestern
counties. COT will likely have a second round of showers and
thunderstorms as the front pushes into the area. Expect this line
of showers to further develop, brining the chances for showers and
thunderstorms to ALI, CRP, and VCT. A few of the storms near VCT
could be strong to severe, but confidence for severe storms is
dwindling. Strong winds generally remain south/southwest, but
expect the winds will shift to the northwest shortly behind the
frontal passage. Winds will be strong today, with gusts nearing 35
knots. MVFR ceilings prevail over most of the area, with COT
already beginning to become VFR. All terminals will return to VFR
once the front passes through and drier air moves in. Winds will
continue to be strong overnight.
PREV DISCUSSION... /Issued 412 AM CDT Wed Oct 27 2021/
SHORT TERM (Tonight through Thursday Night)...
A cold front continues to make its way southeast across Texas,
heading towards South Texas. Current observations indicate it is
near a line from Acuna, TX to San Angelo, TX to Fort Worth, TX. The
front should reach our northwestern counties by early this morning
and move offshore by mid to late morning. Hi-Res model guidance
hints at a line of showers and thunderstorms developing along the
front. The greatest chances for any stronger storms will be across
the Victoria Crossroads and perhaps across the northern Brush
Country, though this is questionable. Any storms that develop could
become strong to severe with strong winds and bowing line segments
possible. An embedded tornado may be possible with SRH values from
200-300 m2/s2, though this does seem a little less likely than
straight line winds. Showers and thunderstorms will end around
midday as the front moves offshore.
Moderate to strong winds will increase and become strong
northwesterly winds behind the front as dry air surges into the
area. With minimum RH values dropping into the low teens across much
of South Texas combined with winds of 20 to 30 mph gusting to near
40 mph, a Red Flag Warning will be in effect from 10 AM this morning
to 7 PM this evening. In addition to the Red Flag Warning, a Wind
Advisory will also be in effect today from 11 AM today through 5 PM
this afternoon.
The good news about this cold front, besides the slightly cooler
temperatures, is that the P-ETSS forecast values remain below 2.0 ft
MSL meaning a welcome break from minor coastal flooding.
LONG TERM (Friday through Wednesday)...
Winds should be light out of the northeast to start off the long-
term period. Dry conditions and mostly clear skies will persist
through the majority of the weekend with a generally zonal pattern
aloft. Winds will gradually become southeasterly as the weekend
progresses, allowing moisture to return to the region Sunday into
next week. A ripple in the zonal pattern will allow for a few clouds
to develop Sunday into early next week, but with low PWAT values,
not expecting any precipitation. Models still continue to differ
with the next system. At this time it looks as though the next front
may push through South Texas Thursday or Friday of next week.
As far as temperatures are concerned, expect highs to be near or in
the 80s through Saturday. Temperatures will warm into the 80s to low
90s on Sunday and Monday as winds become southeasterly. This warming
trend is not anticipated to persist through the week, but will
depend on the timing of the next system. Lows through the weekend
will be much cooler, and will generally be in the 50s with some
areas to the north dipping down into the upper 40s. Slightly more
mild nighttime lows will return next week.
Strong to near gale-force winds will continue through the early
morning hours of Friday. Small Craft Advisory conditions are likely
to persist through late Friday night before winds finally become
weak to moderate early Saturday morning.
MARINE...
Isolated to scattered showers and thunderstorms will be possible as
a cold front moves across the waters this morning, with a few strong
storms possible. Convection will quickly end by around midday as the
front moves east of the area. Moderate to strong south to
southwesterly flow will increase behind the front, becoming strong
northwesterly flow. There could be some gusts to gale force. A Small
Craft Advisory is in effect through 7 AM Thursday morning. By
Thursday morning, a 40 to 50 knot low level jet will move over the
waters, increasing winds to strong to very strong. A Gale Watch is
in effect Thursday morning through late Thursday night. Flow will
then weaken to moderate to strong by late Friday and then weak to
moderate by Saturday. Small Craft Advisory conditions will continue
through Friday night. Dry conditions are expected to continue
heading into next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 59 82 56 80 54 / 0 0 0 0 0
Victoria 56 78 51 76 48 / 0 0 0 0 0
Laredo 56 86 55 85 56 / 0 0 0 0 0
Alice 57 84 53 83 51 / 0 0 0 0 0
Rockport 63 81 58 80 57 / 0 0 0 0 0
Cotulla 54 85 53 86 52 / 0 0 0 0 0
Kingsville 57 84 54 82 52 / 0 0 0 0 0
Navy Corpus 66 81 62 79 62 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 7 PM CDT this evening For the following
zones: Bee...Coastal Kleberg...Coastal Nueces...Coastal San
Patricio...Duval...Inland Kleberg...Inland Nueces...Inland
San Patricio...Jim Wells...Kleberg Islands...La Salle...
Live Oak...McMullen...Nueces Islands...Webb.
Wind Advisory until 5 PM CDT this afternoon For the following
zones: Coastal Kleberg...Coastal Nueces...Coastal San
Patricio...Duval...Inland Kleberg...Inland Nueces...Jim
Wells...Kleberg Islands...La Salle...Nueces Islands...Webb.
GM...Gale Watch from Thursday morning through late Thursday night For
the following zones: Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until 7 AM CDT Thursday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor...
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM...Waters from Baffin Bay to Port Aransas from 20
to 60 NM...Waters from Port Aransas to Matagorda Ship
Channel from 20 to 60 NM.
&&
WC/87...AVIATIONHazardous weather outlook, Oct 27, 4:19 AM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 419 AM CDT Wed Oct 27 2021 TXZ229>234-239>247-342>347-442-443-447-280930- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 419 AM CDT Wed Oct 27 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are possible today and tonight, mainly across the Coastal Plains and Victoria Crossroads. A few storms could be strong to severe. A Wind Advisory is in effect from 11 AM through 5 PM today. 20 to 30 mph winds are expected with gusts to around 40 mph. A Red Flag Warning is in effect from 10 AM through 7 PM today due to low relative humidity and strong winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Elevated fire fire conditions may continue through Friday for portions of South Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-280930- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 419 AM CDT Wed Oct 27 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today and tonight. A few storms could be strong to severe. Small Craft Advisory is in effect through 7 AM Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Gale Watch has been issued for Thursday morning through late Thursday night for strong winds and higher gusts. Small Craft Advisory conditions are expected to continue through Friday night due to strong winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Oct 27, 2:04 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM MARINE TSTM WIND 2 NW SEADRIFT 28.41N 96.71W
10/27/2021 M43 MPH CALHOUN TX MESONET
TCOON SITE MEASURED A GUST TO 37 KNOTS.
&&
TCLocal storm report, Oct 27, 2:10 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
210 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM MARINE TSTM WIND 8 SE MAGNOLIA BEACH 28.44N 96.41W
10/27/2021 M48 MPH CALHOUN TX MESONET
TCOON SITE MEASURED A GUST TO 42 KNOTS.
&&
TCLocal storm report, Oct 27, 2:14 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
214 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM MARINE TSTM WIND 2 NW SEADRIFT 28.41N 96.71W
10/27/2021 M42 MPH GMZ235 TX MESONET
TCOON SITE MEASURED A GUST TO 36 KNOTS.
&&
TCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:45 AM CDT | Wind Advisory | CRP | Duval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 3 more | 14 hr |
| Oct 27, 7:29 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Refugio, San Patricio, Victoria | 31 min |
| Oct 27, 8:12 AM CDT | Special Weather Statement | CRP | Victoria | 33 min |
| Oct 27, 8:26 AM CDT | Special Marine Warning | CRP | 34 min | |
| Oct 27, 8:53 AM CDT | Special Weather Statement | CRP | Calhoun | 37 min |
| Oct 27, 9:09 AM CDT | Special Marine Warning | CRP | 36 min | |
| Oct 27, 10:13 AM CDT | Special Marine Warning | CRP | 32 min | |
| Oct 27, 4:03 PM CDT | Gale Warning | CRP | 37 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.